MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US; CORONARY DRUG-ELUTING STENT
Model Number 453956
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion (90% stenosis degree) in a moderately tortuous segment of the proximal rca.After pre-dilatation and using a guideliner, the orsiro mission could not cross the lesion.The stent frayed upon removal.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Based on the conducted investigations, no material or manufacturing related root cause could be determined.Considering the event description provided, the most probable root cause for the reported event is related to the patient's anatomy (i.E.Severe calcification).
 
Event or Problem Description

Brand Name
ORSIRO MISSION US
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24050720
Report Number8043892-2025-12221
Device Sequence Number10023403
Product Code NIQ
UDI-Device Identifier07640130456129
UDI-Public(01)07640130456129(17)280127(10)01250228
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453956
Device Lot Number01250228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown